MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; LOCKING SCREW, 2.5X14MM, COCR

GLOBUS MEDICAL, INC. ANTHEM; LOCKING SCREW, 2.5X14MM, COCR
Model Number 7171.5514
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.After inspection, it was determined that the screw head threads are not properly manufactured.Threads are missing at the top of the head of the screw, which matches with the report that the screw passed through the plate (2171.1414) but no damage to the plate was caused or observed, as another screw was pulled and locked into the plate with no issues.The screw head failed inspection for head threads not falling within the lines indicated.The cause is traced to manufacturing.
 
Event or Problem Description
It was reported that an anthem locking screw was misplaced intra-operatively, and then removed and replaced in the patient.

Brand Name
ANTHEM
Common Device Name
LOCKING SCREW, 2.5X14MM, COCR
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19446536
Report Number3004142400-2024-00103
Device Sequence Number3214692
Product Code HWC
UDI-Device Identifier00889095411317
UDI-Public00889095411317
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7171.5514
Device Lot NumberBAC0A2WF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown